advertisement
Question
Posted by: Theo | 2007/06/04

Loss of sex drive

Hi All,
I've been on Cipramil for the last 5 years and suddenly noticed that I have difficulty keeping an erection. I have a healthy sex drive. I am 49 years old. Is there any other anti depresants that I can take to prevent erection problems. I have been to my doctor and my pressure and cholestrol are fine. I have tried Viagra, Cialis and Levitra but hate the after effects (horrible headaches that goes on for days). I consider myself fit and healthy and exercise regularly at my home gym. My marriage is stable and my wife and I have a great relationship. Could it be the Cipramil that is causing the problem? Will appreciate any suggestions. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

All antidepressants can cause sexual difficulties in SOME Mof the people who take them, but none do it in everyone who uses them. CIpramil could theretically cause such problems, though it would be odd for it to do so "suddenly" after 5 years of not doing so. Are you on any other meds apart from those mentioned ?
Its not clear from your message whether your depression is being managed by a GP or a psychiatrist. If a GP, it might be worth seeing a good local psychiatrist for a full re-assessment, and advice based on that. ALso, explore the availability of CBT, Cognitive-Behaviour Therapy, the only method of counselling / psychotherapy which has been found in good research to be as effective as antidepressants in managing depression --- and with no such side-effects, of course.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Theo | 2007/06/05

Thanks All.

Reply to Theo
Posted by: Echelle | 2007/06/05

Have you tried Libidus?

Reply to Echelle

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement